• Complex
  • Title
  • Author
  • Keyword
  • Abstract
  • Scholars
Export Sort by:
Default
  • Default
  • Title
  • Year
  • WOS Cited Count
  • Impact factor
  • Ascending
  • Descending
< Page ,Total 15 >
Correction and improvement on several results in quantitative logic EI SCIE Scopus
期刊论文 | 2014 , 278 , 555-558 | INFORMATION SCIENCES | IF: 4.038
WoS CC Cited Count: 1
Abstract&Keyword Cite

Abstract :

The aim of this paper is to correct and improve some results obtained in the paper "Quantitative logic" (C) 2014 Elsevier Inc. All rights reserved.

Keyword :

Degree of similarity Quantitative logic Pseudo-metric

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Li, Cheng , Liu, Hua-Wen , Wang, Guo-Jun . Correction and improvement on several results in quantitative logic [J]. | INFORMATION SCIENCES , 2014 , 278 : 555-558 .
MLA Li, Cheng 等. "Correction and improvement on several results in quantitative logic" . | INFORMATION SCIENCES 278 (2014) : 555-558 .
APA Li, Cheng , Liu, Hua-Wen , Wang, Guo-Jun . Correction and improvement on several results in quantitative logic . | INFORMATION SCIENCES , 2014 , 278 , 555-558 .
Export to NoteExpress RIS BibTex
Smoking Cessation, Weight Change, and Risk of Cardiovascular Disease SCIE Scopus
期刊论文 | 2013 , 310 (3) , 322-322 | JAMA-JOURNAL OF THE AMERICAN MEDICAL ASSOCIATION | IF: 30.387
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Ji, Yuanyuan , Wang, Zhidong , Li, Zongfang . Smoking Cessation, Weight Change, and Risk of Cardiovascular Disease [J]. | JAMA-JOURNAL OF THE AMERICAN MEDICAL ASSOCIATION , 2013 , 310 (3) : 322-322 .
MLA Ji, Yuanyuan 等. "Smoking Cessation, Weight Change, and Risk of Cardiovascular Disease" . | JAMA-JOURNAL OF THE AMERICAN MEDICAL ASSOCIATION 310 . 3 (2013) : 322-322 .
APA Ji, Yuanyuan , Wang, Zhidong , Li, Zongfang . Smoking Cessation, Weight Change, and Risk of Cardiovascular Disease . | JAMA-JOURNAL OF THE AMERICAN MEDICAL ASSOCIATION , 2013 , 310 (3) , 322-322 .
Export to NoteExpress RIS BibTex
On the products arising from the Kummer conjecture SCIE Scopus CSCD
期刊论文 | 2012 , 28 (8) , 1677-1688 | ACTA MATHEMATICA SINICA-ENGLISH SERIES | IF: 0.48
Abstract&Keyword Cite

Abstract :

Let q be a sufficiently large integer and chi be a Dirichlet character modulo q. In this paper, we extend the product I (chi(-1)=-1) L(1, chi) with prime q, arising from the Kummer conjecture, to the products of some general Dirichlet series, and give some meaningful estimates for them.

Keyword :

Kummer conjecture Dirichlet character Dirichlet L-function

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Zhang, Jun Huai , Yi, Yuan , Xi, Ping . On the products arising from the Kummer conjecture [J]. | ACTA MATHEMATICA SINICA-ENGLISH SERIES , 2012 , 28 (8) : 1677-1688 .
MLA Zhang, Jun Huai 等. "On the products arising from the Kummer conjecture" . | ACTA MATHEMATICA SINICA-ENGLISH SERIES 28 . 8 (2012) : 1677-1688 .
APA Zhang, Jun Huai , Yi, Yuan , Xi, Ping . On the products arising from the Kummer conjecture . | ACTA MATHEMATICA SINICA-ENGLISH SERIES , 2012 , 28 (8) , 1677-1688 .
Export to NoteExpress RIS BibTex
On the mean value of general Cochrane sum SCIE Scopus
期刊论文 | 2010 , 86 (1) , 1A-5A | PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES | IF: 0.373
Abstract&Keyword Cite

Abstract :

In this paper, the general Cochrane sum is defined. The main purpose is to study the mean square value problem of general Cochrane sum by using the estimates for trigonometric sums and the properties of general Kloosterman sum, and finally give a sharp asymptotic formula.

Keyword :

Gauss sum Cochrane sum Kloosterman sum Legendre's symbol

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Ren, Dongmei , Yi, Yuan . On the mean value of general Cochrane sum [J]. | PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES , 2010 , 86 (1) : 1A-5A .
MLA Ren, Dongmei 等. "On the mean value of general Cochrane sum" . | PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES 86 . 1 (2010) : 1A-5A .
APA Ren, Dongmei , Yi, Yuan . On the mean value of general Cochrane sum . | PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES , 2010 , 86 (1) , 1A-5A .
Export to NoteExpress RIS BibTex
On the general Dedekind sums and its reciprocity formula EI SCIE Scopus
期刊论文 | 2010 , 120 (1) , 1-6 | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES | IF: 0.226
Abstract&Keyword Cite

Abstract :

In this paper, we prove an interesting reciprocity formula for a certain case of a general Dedekind sums using analytic methods and the Fourier expansion of the Bernoulli polynomials.

Keyword :

Fourier expansion reciprocity formula Bernoulli polynomial General Dedekind sums

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Yi, Yuan . On the general Dedekind sums and its reciprocity formula [J]. | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES , 2010 , 120 (1) : 1-6 .
MLA Yi, Yuan . "On the general Dedekind sums and its reciprocity formula" . | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES 120 . 1 (2010) : 1-6 .
APA Yi, Yuan . On the general Dedekind sums and its reciprocity formula . | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES , 2010 , 120 (1) , 1-6 .
Export to NoteExpress RIS BibTex
On a Diophantine problem of Bennett SCIE Scopus
期刊论文 | 2010 , 145 (2) , 129-136 | ACTA ARITHMETICA | IF: 0.496
Abstract&Keyword Cite

Keyword :

linear recurrence sequence Diophantine equation

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Hai, Yang , Walsh, P. G. . On a Diophantine problem of Bennett [J]. | ACTA ARITHMETICA , 2010 , 145 (2) : 129-136 .
MLA Hai, Yang 等. "On a Diophantine problem of Bennett" . | ACTA ARITHMETICA 145 . 2 (2010) : 129-136 .
APA Hai, Yang , Walsh, P. G. . On a Diophantine problem of Bennett . | ACTA ARITHMETICA , 2010 , 145 (2) , 129-136 .
Export to NoteExpress RIS BibTex
A hybrid mean value of the Dedekind sums SCIE Scopus
期刊论文 | 2010 , 60 (4) , 1055-1063 | CZECHOSLOVAK MATHEMATICAL JOURNAL | IF: 0.265
Abstract&Keyword Cite

Abstract :

The main purpose of this paper is to use the M. Toyoizumi's important work, the properties of the Dedekind sums and the estimates for character sums to study a hybrid mean value of the Dedekind sums, and give a sharper asymptotic formula for it.

Keyword :

mean value Dirichlet L-function Dedekind sums

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Yang, Hai . A hybrid mean value of the Dedekind sums [J]. | CZECHOSLOVAK MATHEMATICAL JOURNAL , 2010 , 60 (4) : 1055-1063 .
MLA Yang, Hai . "A hybrid mean value of the Dedekind sums" . | CZECHOSLOVAK MATHEMATICAL JOURNAL 60 . 4 (2010) : 1055-1063 .
APA Yang, Hai . A hybrid mean value of the Dedekind sums . | CZECHOSLOVAK MATHEMATICAL JOURNAL , 2010 , 60 (4) , 1055-1063 .
Export to NoteExpress RIS BibTex
Mean value estimates of the error terms of Lehmer problem EI SCIE Scopus
期刊论文 | 2010 , 120 (4) , 507-513 | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES | IF: 0.226
Abstract&Keyword Cite

Abstract :

Let p be an odd prime and a be an integer coprime with p. Denote by N (a, p) the number of pairs of integers b, c with bc equivalent to a(mod p), 1 <= b, c < p and with b, c having different parity. The main purpose of this paper is to study the mean square value problem of (N (a, p) - 1/2(p - 1)) over interval (N, N + M] with M, N positive integers by using the analytic methods, and finally by obtaining a sharp asymptotic formula.

Keyword :

Gauss sum Lehmer problem Kloosterman sum

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Ren, Dongmei , Lu, Yaming . Mean value estimates of the error terms of Lehmer problem [J]. | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES , 2010 , 120 (4) : 507-513 .
MLA Ren, Dongmei 等. "Mean value estimates of the error terms of Lehmer problem" . | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES 120 . 4 (2010) : 507-513 .
APA Ren, Dongmei , Lu, Yaming . Mean value estimates of the error terms of Lehmer problem . | PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES , 2010 , 120 (4) , 507-513 .
Export to NoteExpress RIS BibTex
Partitions involving DH Lehmer numbers SCIE Scopus
期刊论文 | 2010 , 159 (1-2) , 45-58 | MONATSHEFTE FUR MATHEMATIK | IF: 0.528
WoS CC Cited Count: 2
Abstract&Keyword Cite

Abstract :

Let n >= 2 be a fixed integer, let q and c be two integers with q > n and (n, q) = (c, q) = 1. For every positive integer a which is coprime with q we denote by (a) over bar (c) the unique integer satisfying 1 <= (a) over bar (c) <= q and a (a) over bar (c) = c(mod q). Put L(q) = {a is an element of Z(+) : (a, q) = 1, n |a + (a) over bar (c)}. The elements of L(q) are called D. H. Lehmer numbers. The main purpose of this paper is to prove that (under natural conditions) every sufficiently large integer can be expressed as the sum of three D. H. Lehmer numbers.

Keyword :

DH Lehmer numbers Exponential sums Circle method Gauss sums

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 Lu, Yaming , Yi, Yuan . Partitions involving DH Lehmer numbers [J]. | MONATSHEFTE FUR MATHEMATIK , 2010 , 159 (1-2) : 45-58 .
MLA Lu, Yaming 等. "Partitions involving DH Lehmer numbers" . | MONATSHEFTE FUR MATHEMATIK 159 . 1-2 (2010) : 45-58 .
APA Lu, Yaming , Yi, Yuan . Partitions involving DH Lehmer numbers . | MONATSHEFTE FUR MATHEMATIK , 2010 , 159 (1-2) , 45-58 .
Export to NoteExpress RIS BibTex
关于特征和的混合均值 CSCD
期刊论文 | 2010 , (3) , 490-494,507 | 纯粹数学与应用数学
Abstract&Keyword Cite

Abstract :

研究了特征和及其算术性质,并利用解析方法得到了两个关于特征和的混合均值的渐近公式,从而推广了特征和的算术性质.

Keyword :

广义二次高斯和 特征和 混合均值

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 刘伟霞 , 易媛 . 关于特征和的混合均值 [J]. | 纯粹数学与应用数学 , 2010 , (3) : 490-494,507 .
MLA 刘伟霞 等. "关于特征和的混合均值" . | 纯粹数学与应用数学 3 (2010) : 490-494,507 .
APA 刘伟霞 , 易媛 . 关于特征和的混合均值 . | 纯粹数学与应用数学 , 2010 , (3) , 490-494,507 .
Export to NoteExpress RIS BibTex
10| 20| 50 per page
< Page ,Total 15 >

Export

Results:

Selected

to

Format:
FAQ| About| Online/Total:3911/48611110
Address:XI'AN JIAOTONG UNIVERSITY LIBRARY(No.28, Xianning West Road, Xi'an, Shaanxi Post Code:710049) Contact Us:029-82667865
Copyright:XI'AN JIAOTONG UNIVERSITY LIBRARY Technical Support:Beijing Aegean Software Co., Ltd.